Bifurcation of quasiperiodic solutions for a nonanalytic system of differential equations
Differencialʹnye uravneniâ, Tome 24 (1988) no. 5, pp. 910-912
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_5_a27,
author = {N. V. Uspenskaya},
title = {Bifurcation of quasiperiodic solutions for a nonanalytic system of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {910--912},
year = {1988},
volume = {24},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_5_a27/}
}
N. V. Uspenskaya. Bifurcation of quasiperiodic solutions for a nonanalytic system of differential equations. Differencialʹnye uravneniâ, Tome 24 (1988) no. 5, pp. 910-912. http://geodesic.mathdoc.fr/item/DE_1988_24_5_a27/